# SDR VNAA2008112000006

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 1003
- Condition: Seized
- Location: Ac Bay
- Part time: 5,579 hours, 5,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TAXI TO GATE AT CLT, SMOKE STARTED COMING FROM VENTS IN COCKPIT.  CREW ELECTED TO STOP SHORT OF GATE AND EVACUATE THE AIRCRAFT.  AIRCRAFT WAS EVACUATED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND LT AIR CYCLE MACHINE SEIZED.  LT AIR CONDITIONING PACK WAS DEFERRED.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.  ON 081117 MAINTENANCE CHANGED THE AIR CYCLE MACHINE AND NO OTHER DEFECTS WERE NOTED.
